| Model Number |
MMT-723NAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had multiple pump error alarm.Customer's blood glucose value was 87 mg/dl at the time of the incident.The customer was declined troubleshooting.Customer will return device for analysis.
Additional Manufacturer Narrative
Pump passed the self test, unexpected restart error test and displacement test.No external ram crc error or unexpected restart error alarm noted.